# SDR JR2R20240620257

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N87345
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000582
- Aircraft time: 16,740 hours, 10,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Fwd Cargo Door
- Part time: 16,740 hours, 10,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FWD CARGO DOOR SCUFF PLATE, FOUND CENTER SEAL REST CORRODED. REPLACED.
